Minimax Theorems and Conjugate Saddle-Functions.

R.T. Rockafellar

Mathematica Scandinavica (1964)

  • Volume: 14, page 151-173
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rockafellar, R.T.. "Minimax Theorems and Conjugate Saddle-Functions.." Mathematica Scandinavica 14 (1964): 151-173. <>.

author = {Rockafellar, R.T.},
journal = {Mathematica Scandinavica},
keywords = {differentiation and integration, measure theory},
pages = {151-173},
title = {Minimax Theorems and Conjugate Saddle-Functions.},
url = {},
volume = {14},
year = {1964},

AU - Rockafellar, R.T.
TI - Minimax Theorems and Conjugate Saddle-Functions.
JO - Mathematica Scandinavica
PY - 1964
VL - 14
SP - 151
EP - 173
KW - differentiation and integration, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.